Turkish Archives of Pediatrics
Case Report

Cardiovascular side effects related with use of “Bonzai”: Two case reports

1.

Department of Pediatrics, Division of Pediatric Cardology, Cerrahpaşa Faculty of Medicine, İstanbul, Turkey

2.

Department of Pediatrics, Division of Pediatric Emergency, Cerrahpaşa Faculty of Medicine, İstanbul, Turkey

3.

Department of Pediatrics, Division of Pediatric Cardiology, İstanbul University Cerrahpaşa School of Medicine, İstanbul, Turkey

Turk Arch Pediatr 2015; 50: 61-64
DOI: 10.5152/tpa.2015.2609
Read: 614 Downloads: 214 Published: 03 December 2020

Information about the effects of synthetic cannabinoids (bonzai) on the cardiovascular system is limited. In this article, two patients in whom different cardiological side effects were observed following use of ‘bonzai’ were presented Our first patient who was a 16-year old boy presented to our emergency department with severe chest pain which had started one hour before. On electrocardiographic examination, ST segment elevations greater than 3 mm were observed in DII, DIII, AVF and V5-V6 derivations which caused to suspicious myocardial infarction. Cardiac catheterization was performed and coronary angiographic findings were found to be normal. When the patient was questioned again, it was learned that he used ‘bonzai’. The second patient who was aged 18 years and addicted to ‘bonzai’ was brought to our emergency department by his friends because of clouding of consciousness. Dopamin treatment was started in the patient whose cardiac apical beat reduced to 40/min and who was found to develop hypertension, because bradycardia worsened. However, the blood pressure increased rapidly and dopamin treatment was stopped. Heart rate and blood pressure monitoring was continued. Use of ‘bonzai’ should be kept in mind in patients who present to emergency departments with chest pain and complaints related with the cardiovascular system. (Türk Ped Arş 2015; 50: 61-4)


“Bonzai” kullanımına bağlı kalp ve damar sistemi yan etkileri: İki olgu sunumu

Sentetik kanabinoidlerin (bonzai) kalp ve damar sistemine etkileri konusunda bilinenler sınırlıdır. Bu yazıda ‘bonzai’ kullanımı sonrası farklı kardiyolojik yan etkiler izlenen iki olgu sunulmuştur. İlk olgumuz olan 16 yaşında erkek hasta bir saat önce başlayan şiddetli göğüs ağrısı ile acil servisimize başvurdu. Elektrokardiyografik incelemesinde miyokard enfarktüsü şüphesine neden olan DII, DIII, AVF, V5- V6 derivasyonlarında 3 mm’den fazla ST segment elevasyonları izlendi. Kardiyak kateterizasyon uygulanan hastanın koroner anjiyografisi normal olarak saptandı. Hasta yeniden sorgulandığında ‘bonzai’ kullandığı öğrenildi. On sekiz yaşında ‘bonzai’ bağımlısı olan ikinci olgu bilinç bulanıklığı nedeniyle arkadaşları tarafından acil servise getirildi. Kalp tepe atımı 40/dk ya gerileyen ve birlikte hipertansiyonu izlenen hastaya, bradikardisinin derinleşmesi nedeni ile dopamin tedavisi başlandı. Ancak kan basıncının hızla yükselmesi üzerine dopamin tedavisi kesilerek kalp atım hızı ve kan basıncı izlemi yapıldı. Acil servise göğüs ağrısı ve kalp damar sistemi ile ilgili yakınmalarla başvuran hastalarda ‘bonzai’ kullanımı akılda tutulmalıdır. (Türk Ped Arş 2015; 50: 61-4)

Files
EISSN 2757-6256